# SDR CHQA20120329108

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 27,213 hours, 22,382 cycles
- Engine: Allsn AE3007A
- Engine time: 24,835 hours, 20,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY FLOOR LIGHTS DO NOT ILLUMINATE AT STRIPS 2 AND 3.  MAINTENANCE PERFORMED OPERATIONAL CHECKS AND NO DEFECTS WERE NOTED.
